# SDR FDEA201109073730

- Difficulty date: September 7, 2011
- Submitted: September 7, 2011
- Operation: Air carrier
- Aircraft: N947FD
- Make and model: Boeing 757236
- Aircraft serial: 24882
- Aircraft time: 50,749 hours, 24,318 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 97122
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT EMERGENCY EXIT LIGHTS WILL NOT TEST.   R & R RT EMERGENCY EXIT LIGHT BATTERY PACK IAW MM 33-51-07-2.  OPS CHECKED NORMAL.
